# SDR AALA981885

- Difficulty date: October 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N883AA
- Make and model: Boeing 727223
- Aircraft serial: 21522
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STUB FRAME CORRODED AT SKIN ATTACH ANGLE STATION 950E AND 6 FORWARD SIDE OUTBOARD OF STRINGER 29R.  REMOVED AND REPLACED STUB FRAME PER SRM 51-30-2.  (M)
